MathSciNet Relay Station
MathSciNet bibliographic data
MR1295817 (95j:33043) 33C80 (32S40)
Kita, Michitake On vanishing of the twisted rational de Rham cohomology associated with hypergeometric functions. Nagoya Math. J. 135 (1994), 55–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement